I am studying abroad in Japan and got a tattoo 48 hours ago (it is on my right side, on my ribs/stomach and goes down my side, and ends on my thigh). The next day I noticed pain and swelling and some redness (I have a lot of tattoos, all of which I got in the states, some of them very very large), which at first I assessed as normal... those things are kind of a given with a tattoo. But the red flag for me was that my lymph node in my groin became swollen less than 24 hours after, which made me think for sure it was infected. Plus I had a fever. I went to student health and they sent me to a dermatologist-- they gave me antibiotics and painkiller.
I'm paranoid about the redness because from what I've read online, "red streaks" are a sign of blood poisoning. There is redness around some parts but I don't know that they are "streaks", so much as just redness.
I can't tell if I'm being a hypochondriac or if this is really serious... insights?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.